On Artinian generalized local cohomology modules


Kosan M. T.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.119, no.4, pp.453-458, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 119 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1007/s12044-009-0047-7
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.453-458

Abstract

Let R be a commutative Noetherian ring with non-zero identity and a be a maximal ideal of R. An R-module M is called minimax if there is a finitely generated submodule N of M such that M/N is Artinian. Over a Gorenstein local ring R of finite Krull dimension, we proved that the Socle of H (a) (n) (R) is a minimax R-module for each n a parts per thousand yen 0.